MathSciNet Relay Station
MathSciNet bibliographic data
MR1610925 (2000b:13021) 13D02 (13C40 13D03 13D25)
Amasaki, Mutsumi Existence of homogeneous ideals fitting into long Bourbaki sequences. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3461–3466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement